Riemann-hilbert approach to the inverse problem for the schrödinger operator on the half-line

R. Shterenberg, V. Sukhanov

Research output

Abstract

© 2015 American Mathematical Society.A simple yet complete construction of the inverse problem for the Schrödinger operator on the half-line is presented in terms of the Riemann-Hilbert approach.
Original languageEnglish
Pages (from-to)1005-1017
JournalSt. Petersburg Mathematical Journal
Issue number6
DOIs
Publication statusPublished - 2015

Fingerprint Dive into the research topics of 'Riemann-hilbert approach to the inverse problem for the schrödinger operator on the half-line'. Together they form a unique fingerprint.

  • Cite this